# SDR ASAA2019072630219

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,806 hours, 5,173 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER STARTING ENG #1. GROUNDED - YES. GVI OF VALVE NO DEFECTS NOTED. EXERCISED #1 ENG START VALVE AND RAN ENGINE AT GATE OPS CKS NORMAL OK FOR SVC.
